# SDR AALA201903089005

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 28,170 hours, 11,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT, AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY IAW MM 25-64-00,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
